MathSciNet Relay Station
MathSciNet bibliographic data
MR2350398 (2008k:35162) 35J60 (31C45)
Lindqvist, Peter; Manfredi, Juan J. Note on a remarkable superposition for a nonlinear equation. Proc. Amer. Math. Soc. 136 (2008), no. 1, 133–140 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement